# SDR HEEA083702

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,298 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Latch
- Condition: Cracked
- Location: Cowl Door
- Component: Cowl Door
- Component part number: 206064819005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT LATCH AND CORROSION.
